# SDR VNAA20250121002

- Difficulty date: December 26, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 19,400 hours, 17,248 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R4108211
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP/PERM REPAIR FOR MISSING, LOOSE, OR DAMAGED ALIGNMENT RIVETS AT CAPT/FO'S SEAT TRACKS PERM REPAIR FOR MISSING, LOOSE, OR DAMAGED ALIGNMENT RIVETS AT CAPT/FO'S SEAT TRACKS WAS PERFORMED  PER REO 670-53-11-210 REV-D
